# SDR UHLA2011120700450

- Difficulty date: December 7, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 20,083 hours, 12,534 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SHOWS OPEN IN FLIGHT.  PERFORMED OPS CHECK OF R2 DOOR AND FOUND EICAS AND VISUAL INDICATIONS WORKING PROPERLY IAW EMB 170 MM 52-42-22.
